# SDR VNAA20250610078

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Zone 500 Slat
- Component: Slat, Cndair
- Component part number: CC670125014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ELECTRICAL RETRACTION OF THE SLATS, FOUND THAT MIDDLE OF SLAT 3 BOTTOM HAS EVIDENCE OF CHAFFING.   COMPLIED WITH PSA EA 57-2025-0684 REV-- DATED 2025-05-19. COMPLIED WITH MHIRJ REO 670-57-42-2071, REV--, DATE: 2025-05-08. INSTALLED NEW SERVICEABLE RH FIXED LEADING-EDGE PANEL 632AR PN: CC670-12501-4 REFERENCE MWC FOR WORK PERFORMED.
